Risperdal and trileptal

Common Questions and Answers about Risperdal and trileptal

risperdal

Well it depends. Risperdal is an antipsychotic and it is effective in treating psychosis. Asperger's is a developmental disability and thus doesn't specifically respond to antipsychotics. What is the Risperdal specifically being used for? Also there is a community specifically for Asperger's.
I have also adjusted my diet by eating more fruits and vegetables and whole grains. I have lost about 5 lbs. in 6 weeks. I feel as if the Seroquel is inhibiting my weight loss. I read that Metformin is now being prescribed to aid in weight loss for people on antidepressants. Has anyone had any success with losing weight while on these antidepressants? Has anyone tried Metformin for weight loss?
hi there. i had the exact same thing happen to me, i was also on effexor xr and risperdal. from what i was told by the lab technician at medtox (who manufactured the test), the effexor will give such a false positive. "on site" tests are not 100% accurate and such specimens when questionable need to be further analyzed through gas chromatography mass spectrometry to give absolute results.
LOL It's really easy to discuss the depression and the spending and the rage and the delusions and such that are a part of Bi Polar but you start asking about the big "S" and people will clam up in a heart beat! It's all so Fruedian! It's kinda funny! Sexuality is another form of expression and it's a natural part of human nature. We are put on this earth to reproduce. If not, the human race would cease to exist.
I tried Lamictal but it made me literally stupid and gave me horrible acne, then I tried Depakote but it made me like the living dead I was miserable and tired and I gained 20lbs and started losing my hair (i didnt appreciate that), currently I'm on trileptal which is great because my hair came back and my depakote weight went away but i dont think it is getting rid of my seizures so its basically useless, so now I am slowly adding topamax to my regime!
I withdrew of off the trileptal first and the geodon second. As i started withdrawing off of the trileptal i started to feel numb in my head. It is now about nine months later and the same annoying feeling is still there. My question is if withdrawing from the medication in the way i did was the cause of this numbness. I was on this medication for about six months prior to that with no numbness or bad side effects, just the inability so sit still and focus.
I am wondering if this is a plausible cause. He was also on Risperdal and Depakote and Trileptal and Terazadone and Lamictal, of course not all at the same time. I am sure I spelled all these meds wrong. We are having trouble finding any professional who will take an active interest in the urgency of our problem with both the aggression and the onset of these tic behaviors. We really need some help.
I am wondering if this is a plausible cause. He was also on Risperdal and Depakote and Trileptal and Terazadone and Lamictal, of course not all at the same time. I am sure I spelled all these meds wrong. We are having trouble finding any professional who will take an active interest in the urgency of our problem with both the aggression and the onset of these tic behaviors. We really need some help.
Slept for 5 hours afterwards. Son is on 1200mg Trileptal. Also taking .75mg Risperdal. How come 2 different drs state totally opposite things. Also, what type of epilespy is this?? What lobe of the brain is the left central region?? Thanks!
I have also adjusted my diet by eating more fruits and vegetables and whole grains. I have lost about 5 lbs. in 6 weeks. I feel as if the Seroquel is inhibiting my weight loss. I read that Metformin is now being prescribed to aid in weight loss for people on antidepressants. Has anyone had any success with losing weight while on these antidepressants? Has anyone tried Metformin for weight loss?
The fact that it has a mitigating effect on the dissociation/dysphoric mania of what they are tentatively terming tardive dysphrenia as well as the loss of cognition from what they are terming tardive dysmentia does point towards future recovery for others. They will have to evaluate me and understand it and then incorporate it in the case study to have a fuller understanding though and then that could be seen how it could apply to others.
I am wondering if this is a plausible cause. He was also on Risperdal and Depakote and Trileptal and Terazadone and Lamictal, of course not all at the same time. I am sure I spelled all these meds wrong. We are having trouble finding any professional who will take an active interest in the urgency of our problem with both the aggression and the onset of these tic behaviors. We really need some help.
The doctor put him on 4 mg of risperdal, 1 and 1/2 mg twice a day of trileptal and benztropine for side effects 1 mg each day. He recently went back and now has him on Dekapote increasing it each day from 500 mg until he gets to 2000 mg. Oh my God! How many meds can this poor child take? He is a 22 yr old white male. Years ago he was peer pressured into taking recreational drugs. Previous to that he was a healthy child. Did the recreational drugs cause all this?
On bad days, it's either depression, nasty hypomania, or a mixture of both. On and on it goes, medication and all, with rarely a break between. My pdoc has experimented with various combinations of meds, but none has really made an appreciable difference. I'm getting tired of hoping for an improvement only to find that nothing works. On the non-pharmaceutical side, the usual therapies (CBT, DBT, etc.) require more focus and persistence than I can muster. (I have ADD.
Hi adel I just wanted to mention that you should make another effort to taper Risperdal and Stelazin one by one and stop both and later bring Seroquel to theraputic level.You will definetely have plenty of anxiety while tapering both but you got to do it for your own good to prevent complications from combinations of 2 AP's and one typical combined .I encountered plenty of anxiety while tapering Risperidone but I did not give up and now am just 4 days away from stopping it.I am presently at 0.
I'm on Trileptal, Seroquel, Geodon, Simistatin and thyroid medication. I've been on Abilify, Lamictal, Wellbutrin and many more. It takes a long time to find the combination that a person needs. I've been bipolar for 40 years. Don't give up as it could take quit awhile to find what you need. I wish you luck and my prayers are with you.
I am now on a combination of sertraline, trileptal and risperidone. I take 1600mg of trileptal per day which is the maximum dose you can take. I take 3 mgs of risperidone and 100-125mg of sertraline. And yet, I do still get ill. I have been under so much stress the last 7 months that I ended up being signed of of work again for over 2 weeks. I just don't think there is very much hope for me out there.
Hi I have a 11 year old son who was diagnosed with ADHD and BI polar and ODD he has been on medication since he was 6 years old. He has been on geodon,risperdal,adderal,Abilify trileptal depakote clonidine, he is now on 30 mg of Focalin 20mg of prozac 125 mg of lamictal and .2mg of clonidine he still has issues with violence mood swings hyperactivity focusing crying anxiety.
I never experienced suicidal ideations from Lamictal and I found it to be quite helpful. I did experience psychosis from Trileptal and Tegretol and suicidal ideations from Keppra but they are lesser used mood stabilizers and for a reason. This can be a difficulty because if you feel suicidal you know what to do which is to speak to your psychiatrist and you know it comes from you. But when it is medication induced its harder to tell and after a while it creeps up on you.
The palpitations,headache and others are most likely a manifestation of Stelazin withdrawal.I suggest you give up Risperdal slowly and bring Seroquel to thereuptic level.And I am not sure Of Stablon.I will ask my new Psychiatrist about it as it is available here. All this is happening to you as you are taking 3 meds at subclinical levels my friend so they are not helping you.You need to take one med at thereuptic level or else you may relapse.
She is now on Trileptal as of Monday and has been on Topamax Seroquel and Fluoxetine for years. I am afraid for her, she looks like she is failing daily. Some days she is great happy and in a good mood eats but barely drinks then all falls apart in a day or two. She is having more bad days then good. She is having an EEG on Tues because the new neuro doctor says she has Lennox Gastaut Syndrome characteristics and he wants to start checking things out. ??????????????????????????
In the past we have used effexor, lithium, prozac, and risperdal. And several ADD medications. I must ask you just because I know it has help my son in many was has he every been tested for SID? Sensory Integration Disorder! How does he do at school? Micah is worse at school than at home. That’s where I have the most trouble out of him, I have trouble with him but I have him on a daily routine so he knows what comes next. Well I know I didn’t give you much advice but I’m here if you need me.
That is a lot of medication. None of the above are known to cause night sweats, but Lamictal is known to cause skin rashes, so be on the alert. Its possible that the night sweats are from some other medical condition( so see your doctor) or from the combination of so many potent medications all affecting interrelated brain chemistry centers.
MedHelp Health Answers